Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A Robust Estimator for the Tail Index of Pareto-type Distributions

Title data

Vandewalle, B. ; Beirlant, J. ; Christmann, Andreas ; Hubert, M.:
A Robust Estimator for the Tail Index of Pareto-type Distributions.
In: Computational Statistics & Data Analysis. Vol. 51 (2007) Issue 12 . - pp. 6252-6258.
ISSN 0167-9473
DOI: https://doi.org/10.1016/j.csda.2007.01.003

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Extreme value statistics; Relative excesses over a large threshold; Robust tail index estimation; Geopedology
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 07:37
Last Modified: 19 Oct 2015 07:37
URI: https://eref.uni-bayreuth.de/id/eprint/20529